IDEAS home Printed from https://ideas.repec.org/a/ebl/ecbull/eb-07c10003.html
   My bibliography  Save this article

The asymptotic global power comparisons of the GMM overidentifying restrictions tests

Author

Listed:
  • Sheng-Kai Chang

    () (Wayne State University)

Abstract

In this paper, the asymptotic power comparisons of two versions of GMM overidentifying restrictions tests are conducted globally through the concept of approximate slopes. It is found that the GMM overidentifying restrictions test with the consistent mean deviation variance-covariance matrix estimator is more powerful than the test with the conventional non-mean deviation one. The results shed new light on the findings of Chang (2005) and Hall (2000).

Suggested Citation

  • Sheng-Kai Chang, 2007. "The asymptotic global power comparisons of the GMM overidentifying restrictions tests," Economics Bulletin, AccessEcon, vol. 3(44), pages 1-6.
  • Handle: RePEc:ebl:ecbull:eb-07c10003
    as

    Download full text from publisher

    File URL: http://www.accessecon.com/pubs/EB/2007/Volume3/EB-07C10003A.pdf
    Download Restriction: no

    References listed on IDEAS

    as
    1. Hansen, Lars Peter, 1982. "Large Sample Properties of Generalized Method of Moments Estimators," Econometrica, Econometric Society, vol. 50(4), pages 1029-1054, July.
    2. Geweke, John, 1981. "The Approximate Slopes of Econometric Tests," Econometrica, Econometric Society, vol. 49(6), pages 1427-1442, November.
    3. Hansen, Lars Peter & Singleton, Kenneth J, 1983. "Stochastic Consumption, Risk Aversion, and the Temporal Behavior of Asset Returns," Journal of Political Economy, University of Chicago Press, vol. 91(2), pages 249-265, April.
    4. Alastair R. Hall, 2000. "Covariance Matrix Estimation and the Power of the Overidentifying Restrictions Test," Econometrica, Econometric Society, vol. 68(6), pages 1517-1528, November.
    5. Sheng-Kai Chang, 2005. "The approximate slopes and the power of the GMM overidentifying restrictions test," Applied Economics Letters, Taylor & Francis Journals, vol. 12(13), pages 845-848.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Keywords

    Approximate Slopes Overidentifying Restrictions Test.;

    JEL classification:

    • C1 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General
    • C5 - Mathematical and Quantitative Methods - - Econometric Modeling

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-07c10003. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.